# SDR YAX2006F00000

- Difficulty date: December 12, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N8200M
- Make and model: Piper PA-32-301
- Aircraft serial: 328006048
- Engine: Lyc IO540K1G5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Bolt
- Part number: 76220P001
- Condition: Broken
- Location: Nr 1 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BOLT BROKEN AT NR 1 CYLINDER BASE.  NUT AND SPACER FROM OPPOSITE SIDE MISSING AT TIME OF INSPECTION.  (K)
